# SDR SWAA2015121146976

- Difficulty date: December 1, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A8126419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, Z ANGLE WEB CORRODED, BETWEEN BS 493 - 497, RBL 25.  R & R WEB IAW SRM.
